MathSciNet Relay Station
MathSciNet bibliographic data
MR1211589 (94k:33022) 33C50 (39A10 41A05)
Xu, Yuan Solutions of three-term relations in several variables. Proc. Amer. Math. Soc. 122 (1994), no. 1, 151–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement